# SDR DXTA2011012404426

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 10,138 hours, 6,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ON AFTER HANDLE WAS RAISED.   R & R LT MAIN GEAR UPLOCK SWITCH IAW MM 32-30-05.
